MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; WA2UR11A

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL; WA2UR11A
Model Number WA2UR11A
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device inspection, the ureteroscope's distal end had been burnt.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, it is likely that the following led to the malfunction: unintentional contact with other equipment or the distal ends constantly touching each other without tissue contact during the hf application.This leads to a short circuit in the device.A definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
URETEROSCOPE 6.7/8.4 FR. X 430 MM, 5°, ANGLED OCULAR, 4.2 FR. CHANNEL
Common Device Name
WA2UR11A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg/de/germany
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20868465
Report Number9610773-2024-02740
Device Sequence Number18283866
Product Code FGB
UDI-Device Identifier04042761086387
UDI-Public04042761086387
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA2UR11A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown